- 02-17-2003, 04:43 AM
had to be admitted to the hospital yesterday morning cuz i was stuck in bed, feeling ass, throwing up for hours....they did some test on me and seems my liver functions is slightly high in the ideal number range...doc asked me if i used any steriods or other suppelements and wants me to get off the prohormones to see if that was what casued my sudden sickness. It seems i got a virus which the doc said might be linked to my liver. of course, i would need to back off on any androgenic use however, i plan to back off on dosage only and not get off it totally. still want to finish up this cycle, however will drop back to low/moderate dose. any of you guys ever have problems/sickness due to a liver related issue? I just wonder how much of this illness can be related to prohormone use or some other reason.
also, i couldnt eat anything for almost 36 hours now and finally eating some solids @ 3 am. feeling so out of it man. my bodies in full catabolic state (ha) i have so much symphaty to anyone who's gone through anything near the feelings i had a night ago. hopefully, this wont be a sign of such liver functions illness like hepatitis. (i feel so small right now... ) Sage
- 02-17-2003, 05:43 AM
How long are you into this cycle?
I would go off the androgens completely and follow the doctors orders. Start your cycle again once you're well.@pogue25 on Twitter
- 02-17-2003, 10:24 AM
Also that kinda sounds like some of that crap that has been hitting the schools around this area. Hope you get to feeling better and glad you are able to hold something down now.
02-17-2003, 11:33 AM
This is what I hate about Doctors. Your liver #'s are still in the good range, just on the high side, but because your big and strong, immediately he starts pointing to some supplement or anabolic for the cause. Couldn't be the normal flu that has hit every state over the last 3 months, no has to be something your taking.
Anyway, hope you get better soon. Sorry for the rant.
02-17-2003, 12:41 PM
thanx fellas. still having difficult time holding anything down. this the beginning of my 3rd week...out of a planned 5. probably consumed anywhere around 800 calories the last two days and im hurtin. I might actually consider stopping this cycle and taking my post cupps now and take a 4 week break. Whatchu think? or would some of you be for maintaining the ph use at moderate dosage until the 2-3 more weeks and hitting the post cycle full blast? Sage
02-17-2003, 01:00 PM
Just get well first. Go ahead and stop. It will take you another week when you are better just to reach where you were before you got sick. Better to stop now, treat what the problem is, post cycle it for 2, and take that break. JMO
Similar Forum Threads
- By hamper19 in forum AnabolicsReplies: 60Last Post: 05-08-2005, 01:47 PM
- By Aneas in forum AnabolicsReplies: 77Last Post: 04-15-2003, 07:57 PM
- By hamper19 in forum SupplementsReplies: 8Last Post: 11-20-2002, 05:48 PM
- By dg806 in forum SupplementsReplies: 2Last Post: 11-06-2002, 12:58 AM
- By Matt T in forum AnabolicsReplies: 9Last Post: 10-22-2002, 05:37 PM